# SDR FDKA200607157

- Difficulty date: July 7, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 11,708 hours, 11,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6125 MCO.  THE CREW REPORTED THE EMERGENCY EXIT SIGN ROW 12 INOP.   MAINTENANCE RESECURED CONNECTION.
